# SDR SWI2025F01792

- Difficulty date: December 2, 2025
- Submitted: December 9, 2025
- Operation: Air carrier
- Aircraft: N947SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7786
- Aircraft time: 49,514 hours, 43,082 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Pdu
- Part number: 865D1007
- Part serial: 0757
- Condition: Faulted
- Location: Flap Sys
- Part time: 8,653 hours, 8,427 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL CAUTION MESSAGE ON APPROACH WHEN SELECTING FLAPS 20 TO 30. RAN QRH & FLAPS STAYED IN FLAPS 20 DETENT AFTER RESELECTING FLAPS 20 FROM FLAPS 30 DETENT IAW PROCEDURE.  (FLIGHT 4808)  REF CP 31297248 & CP 31297331 FOR TROUBLESHOOTING. REF CP 31297272 FOR COMPLETION OF AD 2009-06-12.  R & R R1 FLAP ACTUATOR RT  WING.  R & R R2  FLAP ACTUATOR RT WING.  R & R R3 FLAP ACTUATOR RT WING. R & R R4 FLAP ACTUATOR RT WING.  R & R L1 FLAP ACTUATOR LT WING.  R & R L2 FLAP ACTUATOR,LT WING.  R & R L3 FLAP ACTUATOR, LT WING.  R & R L4 FLAP ACTUATOR,  LT WING. R & R FLAPS PDU REF CP 31299475 FOR REMOVAL OF LT BPSU. REF CP 31297357 FOR INSTALLATION OF LT BPSU. REF CP 31299510 FOR REMOVAL OF RT BPSU. REF CP 31297364 FOR INSTALLATION OF RT BPSU. PERFORMED OPS TEST OF FLAPS IAW AMM 27-54-00, OPS CHKD GOOD. OKAY FOR CONTINUED SERVICE.
